Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

White vaginal discharge, no odor. Taking pills, monistat. Yeast infection or STD?

On the 25th of last month i went to my dr with possibility of a yeast infection .I had a white discharge ,no odor,never changed color or looked like cottage cheese.He examined me,no swab or anyting and he said i looked like i had a bad yeast infection...i got a prescription for a pil,u take once and he said get some monistat also....well im still discharging some n its gettin on my nerves...cld it be possible to still have it? I have to say in April my husband n i reconciled and we had sex,and in my mind oh gosh,a std ...but i am trusting my dr,cause its no foul odor yellowish discharge etc
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Odourless white discharge rules out yeast infection.mere white discharge cannot be sign of STD .hence use a antibacterial like norflox-tz can cure it as yellowish discharge indicates bacterial infection
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor